# SDR IPXA2020022645418

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 21,373 hours, 7,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASIGNIFICANT PRESSURIZATION LEAK SOUNDS LIKE COMING FROM THE MAIN CABIN ENTRY DOOR AREAFOUND 14" SECTION OF LOWER MED SEAL PULLED OUT OF RETAINER RESECURED SEAL IN RETAINER REF MM 52-09-01
